# SDR 05FDEA02145

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT FRAME 41 TO 45 RBL 40 HAS CORROSION ALONG LENGTH NOTED.  REMOVED CORRODED SEAT TRACK SECTION IAW SRM 53-10-16.  FABRICATED NEW SEAT TRACK SECTION ON TRAVELER T5/534306.  LOCATED AND DRILLED SECTION IAW SRM 53-10-16 AND 51-40-44.  TREATED AND PRIMED IAW SRM 51-21-10.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16.  PREP AND PAINT IAW AMM 51-75-10-8.
